# SDR YENA201808070941

- Difficulty date: September 11, 2018
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N706JB
- Make and model: Airbus A320-232
- Aircraft serial: 3451
- Aircraft time: 42,279 hours, 15,165 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMETAL INFORMATION (DIFFICULTY DATE CHANGE): DURING HEAVY MAINTENANCE, WAS FOUND WITH CORROSION TO THE UPPER AND LOWER SURFACES OF TOP SKIN PANEL 2 BETWEEN WX3622 – WX4490.52 AT THE TRAILING EDGE OVERHANG ON THE LEFT HAND WING. NDT INSPECTION REPORTS INDICATED CORROSION HAD EXTENDED BETWEEN THE TOP SKIN AND FALSE REAR SPAR FLANGE. THEREFORE WAS CONTACTED PROVIDED REPAIR INSTRUCTIONS AS PER REF /3/. THE REF /3/ REPAIR WAS PERFORMED PER REF /1/ EA. EC A18-704-01 INCORPORATES REF /1/ WITHOUT DEVIATION. EC A18-704-02 ACCOMPLISHES POST-REPAIR INSPECTIONS REQUIRED PER REF /2/ WHICH CONSIST OF EXTERNAL DET WITH A THRESHOLD OF 20000 FC/33000 FH AND INTERVAL 10000 FC/20000 FH; REF /2/ APPROVES THIS REPAIR AND REQUIRES POST-REPAIR INSPECTIONS. THIS IS CLASSIFIED AS A CATEGORY "B" MAJOR REPAIR.
